# SDR SWAA2024101445954

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,374 hours, 43,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER SLIDE INSIDE PLACARD IS DAMAGED<[01] REMOVED AND REPLACED L1 DOOR SLIDE COVER ?SLIDE INSIDE? PLACARD PER AMM 20-10-14.
